# SDR QXEA2012101501297

- Difficulty date: October 15, 2012
- Submitted: October 19, 2012
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 27,207 hours, 28,507 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 5 IS CORRODED.  REMOVED CORROSION IAW RD 8/4-53-884. FOUND TO BE OUT OF LIMITS IAW RD 8/4-53-884. REMOVED SEAT TRACK IAW SRM 51-40-15-02-01, RECEIVED NEW SEAT TRACK LOCATED AND DRILL IAW SRM 51-40-07-02-01.  ALODINED AND PRIMED HOLES IAW SRM 51-21-10-02-01 AND 51-25-10-02-01. INSTALLED NEW SEAT TRACK NR 5 IAW SRM 51-42-05-02-01, 51-41-00-00-01 AND 51-40-15-02-01. ALODINED, PRIMED AND PAINTED AS NEEDED IAW SRM 51-21-10-02-01, 51-25-10-02-01 AND 51-25-15-02-01.
